Mots-clés : Abel equation.
@article{VSGTU_2013_130_1_a13,
author = {O. A. Repin and S. K. Kumykova},
title = {On the problem with generalized operators of~fractional differentiation for mixed type equation with two degeneracy lines},
journal = {Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences},
pages = {150--158},
year = {2013},
volume = {130},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a13/}
}
TY - JOUR AU - O. A. Repin AU - S. K. Kumykova TI - On the problem with generalized operators of fractional differentiation for mixed type equation with two degeneracy lines JO - Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences PY - 2013 SP - 150 EP - 158 VL - 130 IS - 1 UR - http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a13/ LA - ru ID - VSGTU_2013_130_1_a13 ER -
%0 Journal Article %A O. A. Repin %A S. K. Kumykova %T On the problem with generalized operators of fractional differentiation for mixed type equation with two degeneracy lines %J Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences %D 2013 %P 150-158 %V 130 %N 1 %U http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a13/ %G ru %F VSGTU_2013_130_1_a13
O. A. Repin; S. K. Kumykova. On the problem with generalized operators of fractional differentiation for mixed type equation with two degeneracy lines. Journal of Samara State Technical University, Ser. Physical and Mathematical Sciences, Tome 130 (2013) no. 1, pp. 150-158. http://geodesic.mathdoc.fr/item/VSGTU_2013_130_1_a13/
[1] M. Saigo, “A remark on integral operators involving the Gauss hypergeometric functions”, Math. Rep. Kyushu Univ., 11:2 (1977/78), 135–143 | MR | Zbl
[2] S. G. Samko, A. A. Kilbas, O. I. Marichev, Integrals and derivatives of fractional order and some of their applications, Nauka i Tekhnika, Minsk, 1987, 688 pp. | MR | Zbl
[3] A. M. Nakhushev, Problems with shifts for partial differential equations, Nauka, Moscow, 2006, 287 pp. | Zbl
[4] M. S. Salakhitdinov, B. Mengziyayev, “On a boundary value problem with shift for an equation of mixed type with two lines of degeneracy”, Differ. Uravn., 13:1 (1977), 133–139 | MR | Zbl
[5] M. M. Smirnov, “On a problem with shift for a second order mixed equation with two linear degeneracies”, Soviet Math. (Iz. VUZ), 26:3 (1982), 85–93 | MR | MR | Zbl | Zbl
[6] O. A. Repin, T. V. Shuvalova, “Nonlocal boundary value problem for an equation of the mixed type with two degeneration lines”, Differ. Equ., 44:6 (2008), 876–880 | DOI | MR | Zbl
[7] A. A. Kilbas, O. A. Repin, “Solvability of a boundary value problem for a mixed-type equation with a partial Riemann-Liouville fractional derivative”, Differ. Equ., 46:10 (2010), 1457–1464 | DOI | MR | Zbl
[8] R. Konti, “Sul problema di Cauchy per le equazioni di tipo misto $y^kz_{xx}- x^kz_{yy}=0$. II. (Italian)”, Ann. Sc. Norm. Super. Pisa, Sci. Fis. Mat., III. Ser., 2:1–4 (1950), 105–130 | Zbl
[9] S. G. Mikhlin, Lectures on Linear Integral Equations, Fizmatgiz, Moscow, 1959, 232 pp. | MR
[10] F. Tricomi, Lectures on partial differential equations, Inostr. Lit., Moscow, 1957, 443 pp.
[11] K. B. Sabitov, G. G. Sharafutdinova, “The Tricomi problem for a mixed type equation with two orthogonal degeneration lines”, Differ. Equ., 39:6 (2003), 830–843 | DOI | MR | Zbl
[12] K. B. Sabitov, G. G. Bikkulova, A. A. Gimaltdinova, On the theory of equations of mixed type with two lines of degeneration, Gilem, Ufa, 2006, 150 pp.
[13] S. K. Kumykova, “On a problem with nonlocal boundary conditions on the characteristics of the mixed type equation”, Differ. Uravn., 10:1 (1974), 78–88 | MR | Zbl
[14] N. I. Muskhelishvili, Singular Integral Equations, Noordhoff, Groningen, 1953 | MR | MR | Zbl